Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A modified Galerkin procedure with Hermite cubics for hyperbolic problems

Author: Lars Wahlbin
Journal: Math. Comp. 29 (1975), 978-984
MSC: Primary 65N30
MathSciNet review: 0388809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Galerkin method, modified to include a term of artificial viscosity type, is applied to model problems for linear and quasilinear hyperbolic systems. Asymptotic error estimates are derived.

References [Enhancements On Off] (What's this?)

  • [1] J. E. Dendy, Two methods of Galerkin type achieving optimum 𝐿² rates of convergence for first order hyperbolics, SIAM J. Numer. Anal. 11 (1974), 637–653. MR 0353695 (50 #6178)
  • [2] Todd Dupont, Galerkin methods for first order hyperbolics: an example, SIAM J. Numer. Anal. 10 (1973), 890–899. MR 0349046 (50 #1540)
  • [3] Todd Dupont, Galerkin methods for modeling gas pipelines, Constructive and computational methods for differential and integral equations (Sympos., Indiana Univ., Bloomington, Ind., 1974) Springer, Berlin, 1974, pp. 112–130. Lecture Notes in Math., Vol. 430. MR 0502035 (58 #19223)
  • [4] Lars B. Wahlbin, A dissipative Galerkin method applied to some quasilinear hyperbolic equations, Rev. Française Automat. Informat. Recherche Opérationnelle Sér. Rouge 8 (1974), no. R-2, 109–117 (English, with Loose French summary). MR 0368447 (51 #4688)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

PII: S 0025-5718(1975)0388809-8
Article copyright: © Copyright 1975 American Mathematical Society